# SDR DALA2022010300015

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION FLOOR BEAM -Y464.8 AND BETWEEN FR68 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: R/R FLOOR BEAM PER A320 SRM 51- 42-11, AND 51-72-11. (2071120)
